# SDR EGRA95106

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2400 · Electrical Power System
- Part: Toggle Switch
- Part number: 870UN01S4BE7AC
- Condition: Defective
- Location: Cockpit
- Part time: 343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH DIFFICULT TO SWITCH ON AND OFF REPLACED SWITCH.
